# SDR MWEA00085

- Difficulty date: March 2, 2000
- Submitted: April 13, 2000
- Operation: Air carrier
- Aircraft: N205ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47601
- Aircraft time: 47,280 hours, 36,138 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Light
- Part number: 0331881001
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

ON GEAR RETRACTION OUT OF MKE, THE NOSE GREEN LIGHT STAYED ILLUMINATED.  --  REMOVED AND REPLACED GREEN LIGHT ASSEMBLY.
